MathSciNet Relay Station
MathSciNet bibliographic data
MR1363479 (96j:11085) 11G18 (11F11 14G35)
Shimura, Mahoro Defining equations of modular curves $X\sb 0(N)$. Tokyo J. Math. 18 (1995), no. 2, 443–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement